# SDR CA130405001

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,833 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 12991003317
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) BLEED AIR PIPE CRACKED AROUND WELDED AREA ON MOUNTING FLANGE. CAUSED BLEED AIR FAILURE.
